# SDR ASAA2021111436614

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 50,371 hours, 15,063 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 COMM PANEL SHOWS "FAIL". GROUNDED - YES. RESET CIRCUIT BREAKER D2 ON P18 PANEL PER B737-800 FIM 23-11 TASK 803 SYSTEM OPS CHECK GOOD NO DEFECTS NOTED.
